# SDR SWAA2022012056881

- Difficulty date: December 29, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,277 hours, 14,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BLKHD PANEL 142NWB IS CRACKED ; / [01] REMOVED AFT CARGO PANEL 141NWB PER A.M.M. 25-52-18; [02] REMOVED AND REPLACED PANEL PER AMM 25-52-19; [03] C/W INSPECTION
